# SDR LR7A2023020803269

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,640 hours, 26,181 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T6051
- Condition: Cracked
- Location: Rh Upr Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND RH AFT UPPER BULKHEAD WEB CRACKED AT FS968, RBL 61, WL270. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-06.    NR# 1000896572. / PSE# 53-50-09, AD 2012-06-09
